# SDR ASAA2023082345716

- Difficulty date: August 23, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320200
- Part serial: NSN
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM -969 HAS CORROSION AROUND AFT HARDPOINT GROUNDED - YES. BEAM-LONGIITUDINAL AT -969, NO DAMAGE ALLOWED AT HARDPOINTS, FOUND TO BE OUT OF LIMITS REF. A320 SRM 53-41-14-283-009.  REMOVED AND REPLACED BEAM-LONGITUDINAL P/N D5347219320200, PO: 1068255.1 REF AIRBUS DWGS D53472040 REV. A (FR66) TO (FR70) AND A320 SRM 51-42-11
